Felipe Alvarez
Felipe Alvarez
Departamento de Ingeniería Matemática, Universidad de Chile
Подтвержден адрес электронной почты в домене dim.uchile.cl
An inertial proximal method for maximal monotone operators via discretization of a nonlinear oscillator with damping
F Alvarez, H Attouch
Set-Valued Analysis 9 (1), 3-11, 2001
On the minimizing property of a second order dissipative system in Hilbert spaces
F Alvarez
SIAM Journal on Control and Optimization 38 (4), 1102-1119, 2000
Weak convergence of a relaxed and inertial hybrid projection-proximal point algorithm for maximal monotone operators in Hilbert space
F Alvarez
SIAM Journal on Optimization 14 (3), 773-782, 2004
A second-order gradient-like dissipative dynamical system with hessian-driven damping.: Application to optimization and mechanics
F Alvarez, H Attouch, J Bolte, P Redont
Journal de mathématiques pures et appliquées 81 (8), 747-779, 2002
Hessian Riemannian gradient flows in convex programming
F Alvarez, J Bolte, O Brahic
SIAM journal on control and optimization 43 (2), 477-501, 2004
A unifying local convergence result for Newton's method in Riemannian manifolds
F Alvarez, J Bolte, J Munier
Foundations of Computational Mathematics 8 (2), 197-226, 2008
Minimization of the expected compliance as an alternative approach to multiload truss optimization
F Alvarez, M Carrasco
Structural and Multidisciplinary optimization 29 (6), 470-476, 2005
The heavy ball with friction dynamical system for convex constrained minimization problems
H Attouch, F Alvarez
Optimization, 25-35, 2000
Interior proximal algorithm with variable metric for second-order cone programming: applications to structural optimization and support vector machines
F Alvarez, J López, CH Ramírez
Optimization Methods & Software 25 (6), 859-881, 2010
Primal and dual convergence of a proximal point exponential penalty method for linear programming
F Alvarez, R Cominetti
Mathematical programming 93 (1), 87-96, 2002
Asymptotic almost-equivalence of Lipschitz evolution systems in Banach spaces
F Alvarez, J Peypouquet
Nonlinear Analysis: Theory, Methods & Applications 73 (9), 3018-3033, 2010
Asymptotic equivalence and Kobayashi-type estimates for nonautonomous monotone operators in Banach spaces
F Alvarez, J Peypouquet
Discrete & Continuous Dynamical Systems 25 (4), 1109, 2009
Absolute minimizer in convex programming by exponential penalty
F Alvarez
Journal of Convex Analysis 7 (1), 197-202, 2000
Convergence and asymptotic stabilization for some damped hyperbolic equations with non-isolated equilibria
F Alvarez, H Attouch
ESAIM: Control, Optimisation and Calculus of Variations 6, 539-552, 2001
A unified approach to the asymptotic almost-equivalence of evolution systems without Lipschitz conditions
F Álvarez, J Peypouquet
Nonlinear Analysis: Theory, Methods & Applications 74 (11), 3440-3444, 2011
Asymptotic expansions for interior penalty solutions of control constrained linear-quadratic problems
F Álvarez, J Bolte, JF Bonnans, FJ Silva
Mathematical programming 135 (1), 473-507, 2012
A continuous framework for open pit mine planning
F Alvarez, J Amaya, A Griewank, N Strogies
Mathematical methods of operations research 73 (1), 29-54, 2011
Asymptotic selection of viscosity equilibria of semilinear evolution equations by the introduction of a slowly vanishing term
F Alvarez, A Cabot
Discrete & Continuous Dynamical Systems 15 (3), 921, 2006
Homogenization of multiparameter integrals
F Alvarez, JP Mandallena
Nonlinear Analysis: Theory, Methods & Applications 50 (6), 839-870, 2002
Convergence of a hybrid projection-proximal point algorithm coupled with approximation methods in convex optimization
F Alvarez, M Carrasco, K Pichard
Mathematics of Operations Research 30 (4), 966-984, 2005
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20